Re: Are we telling people the wrong thing ? « Reply #33 on: November 02, 2018, 07:55:39 pm »
Quote from: [Buddie] on November 02, 2018, 05:50:26 pm
I don’t want this to be controversial but I’m having a hard time seeing people that are so sick years out. I’m having a hard time believing it’s still withdrawal (except for cold turkey people).
Maybe we shouldn’t be telling them it will get better. Maybe they do need to be on an anti depressant.
Please don’t attack the post. I’m just questioning the quality of life if the suffering goes on for so long.
This is exactly how I feel. People keep saying I’ll get better because I’ve only been on them 2 weeks and some change and got like this. And it’s November and this all happened end of July. It’s so tiring. I’m willing to take anything. I’m too young for this. It’s so depressing. I question my sanity everyday. I obsess over it. I’m like a caged animal in my damn head.
Re: Are we telling people the wrong thing ? « Reply #34 on: November 02, 2018, 08:05:55 pm »
This thread me realize I need to take a break temporarily from BB. Can’t obsess over this.
Re: Are we telling people the wrong thing ? « Reply #35 on: November 02, 2018, 08:09:40 pm »
Geez did anybody read the disclaimer ?
Can someone tell me how to delete this friggin post?
Re: Are we telling people the wrong thing ? « Reply #36 on: November 02, 2018, 08:09:57 pm »
Can one get floxed from eye or ear drops?
Re: Are we telling people the wrong thing ? « Reply #37 on: November 02, 2018, 09:12:47 pm »
Quote from: [Buddie] on November 02, 2018, 08:09:57 pm
Can one get floxed from eye or ear drops?
Yes, I have seen it a few times on here.
Hello Im RIck « on: July 17, 2018, 06:56:08 pm »
Im coming off of diazapam after 6 months.I was in cambodia and getting it nearly for free and I stopped taking them 11 days ago and the symptoms seem to be getting worse.
False Charge: BB Is Full of People with BPD « on: December 26, 2017, 10:20:24 pm »
I have a psych nurse friend who is convinced that online forums, such as BB, are full of people with borderline personality disorders implying that they (the forums) should be avoided. She is a professor of nursing at a highly prestigious university’s graduate school of nursing and has a Post Masters in Psych-Mental Health Nursing. She teaches graduate and doctoral students in that same program.
She has also made statements such as, “You may need to be on psych meds the rest of your life like a diabetic needs insulin.” As we know, these are statements that those in the uninformed medical community make when they are not educated about the risks of psych meds, having drunk the Kool-Aid of Big Pharma.
Is there any information I can use to counter this claim of “forums are full of people with BPD”?
Re: Anxiety at 4 p.m. every day « Reply #3 on: December 29, 2017, 07:55:50 pm »
I need desperately to talk to someone about how to navigate this forum. I also notice that most of the posts I read are often many, many years old. What’s up with that? I also had a question about any updated versions [other than the 2011 supplement] of the Ashton Manual or something similar. Has there really been hardly anything new discovered or able to be shared that can help those of us who are suffering so badly? I have so many questions and would really like to speak to someone who might be able to help me. Like I said, navigating this forum is very difficult for me. I am not as literate as I’d like to be with it, plus the drugs during surgery and the benzo’s have really messed up my cognitive abilities. I used to be really “sharp.” I had gotten off of Klonopin and onto Valium June 25, 2017 and then tapered from 12 mg. Valium to “0” on Sept 1, 2017. My body was burning the whole time from 9/1/17 to 11/15/17 and then progressed rapidly to almost total sleeplessness and “acid” burning over my whole body and inside every “cavity” in the body. All my bones hurt and everything the dr.’s tried me on did not help: Gabapentin, Trazadone, Hydroxyzine, muscle relaxants, sleep aids, Beta-blockers, etc. I couldn’t even move anymore and was literally dying. Dr. put me back on 10 mg. valium, but I instantly dropped it down to 6.25 mg. I take 5 mg. to sleep at night and .25 first thing in the morning. I desperately want to get off this “poison,” but am literally scared to death! I was told later by a doctor at the Urgent Care I visited that I tapered wayyyyyy too fast. He said he advises his patients to take at least a half a year. I did my 12 mg. taper a little over 2 months. I suffered while tapering, but thought that was all part of the process. I am really ignorant when it comes to supplements, medications and drugs. I didn’t use them. I ate very healthy and even taught health and nutrition. I am told by a new neuropsychologist and all the past doctors that the drugs during surgery [anethethesia, antibiotics, or pain meds such as morphine, oxycodone, etc.] messed up my mind and then all the benzo’s and antidepressants [including Mirtazepine] they tried without success, all added to the attack on my poor brain. Now I am still suffering from a very sensitive brain response and increasing depression because of all of this mess, but see no way to get out of it. How can I taper when I am feeling so very badly? Are my symptoms from the benzo withdrawal? The Mirtazepine withdrawal [did this along with the benzo withdrawal–a big “no-no” I am finding out later]? Or is my brain permanently messed up due to the drugs at surgery? Since I don’t know, I am confused as to what to do. Any thoughts? Can someone please at least tell me how to navigate the forum and at least be willing to answer any questions about it if there is nothing you can help me with about my physical/mental condition post-surgery/benzo/antidepressant?
Please, please help me.
Our Pupa stage « on: September 30, 2017, 08:43:49 pm »
Even though this is an otherworldly, hellish experience. We just have to be patient until we are healed and are stronger and more beautiful inside and out!
My draw-ring for today:
« Last Edit: September 30, 2017, 09:13:40 pm by [Buddie] »
Re: Mclean's Hospital Boston MA « Reply #53 on: July 25, 2017, 04:46:11 pm »
Quote from: [Buddie] on July 25, 2017, 02:48:46 pm
Quote from: [Buddie] on July 25, 2017, 02:26:48 pm
I am just looking for a doctor or two to help me in my journey with this challenging problem.
I think people on this thread are reading a lot of their own experiences into a very benign internet article.
The link you posted is not a benign internet article.
It is a sales pitch from McLean Hospital. Please reread it.
Really?? It’s just an article. Not advertised on Twitter or YouTube or anything else.
Just a stupid article that I had to dig to find for after numerous upon numerous attempts on Google search.
I already talked to a doctor there that said you shouldn’t do more that a cut of 10% and that you can do liquid titration.
People here are a little overboard. Now I can see where the claims that this place is a cult are coming from (probably some upset ex-members).
The article does not say it’s going to be easy. Please show me where that is implied.
Oy vay! I’m starting to think this is a misery loves company forum and I really just came here for some help — not to be talked in to more symptoms than I already have.
« Last Edit: July 25, 2017, 04:58:52 pm by [Buddie] »